# SDR DLM90030743

- Difficulty date: August 7, 2003
- Submitted: August 26, 2003
- Operation: Air carrier
- Aircraft: N911DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53391
- Aircraft time: 22,868 hours, 12,150 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY CABIN LIGHT L2-746 WOULD NOT ILLUMINATE - FOUND A OPEN WIRE AT L2474A16N ALSO FOUND POWER SUPPLY B5-227 WITH A SUSPECTED BLOWN INTERNAL FUSE - REPAIRED WIRE AND REPLACED POWER SUPPLY / OPERATION NOW NORMAL.
